Novir Added to my regimen
Nov 20, 2011
Hello again Doctor BY , I asked about adding Norvir to my regimen (Truvada and Reyataz) 2 1/2 months ago, Thanks so much for your answer !!! It was a Pharmacy mistake but anyway here is my other question: I started Norvir 2 1/2 months ago and I was feeling good but now I`m having some headache also a common cold for like 2 weeks , Do You think that is related to drug resistance? I had a gum infection and I am freaking out again!!! I had never freak out that many times in my life before UHG! . I had my 1st labs done yesterday and I can`t wait to get the results. Please help! Also am I the only one that goes crazy when something new happens to me? I see other HIV positive people that don`t even complaint or get scare that easy,what should I do?
Response from Dr. Young
Hello and good to hear from you again.
It would be pretty unusual for your symptoms to be related to the new medication at this point. Certainly, I would not leap first to the conclusion that you have drug resistance.
A oral infection could very readily explain the headaches that you're experiencing.
And, BTW, you're not the first, nor the last person to be concerned (even overly concerned) that every new symptom or complaint is the beginning of the end. Know that it would be extremely unlikely to be the case. However, with time and confidence, you'll learn that properly treated, people living with HIV do just that-- live. Well.
So until that time and confidence happens for you, ask questions to your friends, healthcare providers or case managers, and always feel free to write us here at TheBody.com.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Anal Sex Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- How Fast Can You Detect A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.